# SDR SWIA202303150003

- Difficulty date: January 20, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP VANE HAS CHAFING DAMAGE LEADING EDGE FLS140.5     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED WITH NEW VANE CAP OB REF DWG PL601R14302 REV E AND CRJ200 SRM 51-42-10 REV 39 MAR 10/21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKYSEE CONTINUATION FOR DETAILS
